How can bleeding be managed?
Q: I am a 27 years old woman who took four tablets of Ovral L to avoid a possible pregnancy. My 6 - 7 days long periods were over two days before taking the tablets. About a week after taking Ovral L, I started bleeding again. I am still bleeding moderately after 11 days. The flow is almost same since it started, it is not reducing. I have been advised to take 6 capsules of Gynae CVP per day for two days. How can my bleeding be managed?
A:The bleeding must have happened because you stopped taking or missed some tablets. You need to take ovral continuously so as to not have a problem.
The other reason could be an insufficient dose for you, in which case then brand may need to be changed. There are better pills with lower estrogen and desogestrel (progesterone) available. You could switch to that preparation, like Lowette. This has to be only after consultation with an obstetrician.
If the problem is still unresolved, then a possible pregnancy / ectopic needs to be ruled out by a transvaginal scan and management accordingly.
Am i infertile or there is some problem with my sperm?
I want to have a baby but i am having some problem with my sperms.
Does high TSH level affect pregnancy?
Why is my pregnant wife experiencing from yellowish discharge?
Why am I having pain in my lower abdomen during pregnancy?
How can my rubella infection be treated?